# SDR 4GIA202104200026

- Difficulty date: April 8, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N162AL
- Make and model: Gulstm 690A
- Aircraft serial: 11231
- Aircraft time: 10,658 hours, 10,829 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 3,536 hours, 2,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

162AL WAS ON A NON-REVENUE REPOSITIONING FLIGHT FROM BZN TO MSO FOR TRAINING, ONE CREW ON BOARD (PILOT), NO PASSENGERS. THE PILOT NOTICED #1 ENGINE INSTRUMENTS INDICATED A ROLL BACK ON SHORT FINAL AFTER EXITING ICING CONDITIONS, THE PILOT LANDED STRAIGHT AHEAD WITHOUT INCIDENT. ALL AIRCRAFT SYSTEMS FOUND OPERATIONAL AFTER MAINTENANCE INSPECTION AND MAINTENANCE TEST FLIGHT. FLAME OUT SUSPECTED DUE TO ICE INGESTION.
